The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
The Linear Correlation for Proving Independence of Two-Dimensional Discrete Random Variable
Pages: 6-8
Year: Issue:  6
Journal: Journal of Shaoguan University

Keyword:  矩阵线性相关离散型随机变量相互独立;
Abstract: 利用行列向量的线性相关性证明二维离散型随机变量的独立性.结合两变量的边缘分布律所组成的矩阵的秩,并辅以相关的实例,拓展了独立性的证明方法.
Related Articles
No related articles found